# SDR CALA0300143

- Difficulty date: March 25, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 53,470 hours, 27,871 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT HORIZONTAL STABILIZER LEADING EDGE SKIN GOUGED IN TWO LOCATIONS: STABILIZER STATION 107.5 AND 289.1. THE AREAS WERE REPAIRED IAW SRM 55-10-1, FIGURE 203, SHEETS 1 & 2.
